# SDR ASAA0110013

- Difficulty date: January 9, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458565
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND INTERCOSTAL AT STATION 927 TO 947.5, STRINGER 21R, CORRODED.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL PER SRM.  (M)
